Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Quantum integral equations of Volterra type with generalized operator-valued kernels
Autore:
Huang, ZY; Wang, CS; Wang, XJ;
Indirizzi:
Huazhong Univ Sci & Technol, Dept Math, Wuhan 430074, Hubei, Peoples R China Huazhong Univ Sci & Technol Wuhan Hubei Peoples R China 430074 es R China NW Normal Univ, Dept Comp Sci, Lanzhou 730070, Gansu, Peoples R China NW Normal Univ Lanzhou Gansu Peoples R China 730070 ansu, Peoples R China
Titolo Testata:
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
fascicolo: 4, volume: 3, anno: 2000,
pagine: 505 - 517
SICI:
0219-0257(200012)3:4<505:QIEOVT>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
STOCHASTIC CALCULUS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Huang, ZY Huazhong Univ Sci & Technol, Dept Math, Wuhan 430074, Hubei, Peoples R China Huazhong Univ Sci & Technol Wuhan Hubei Peoples R China 430074
Citazione:
Z.Y. Huang et al., "Quantum integral equations of Volterra type with generalized operator-valued kernels", INFIN DIMEN, 3(4), 2000, pp. 505-517

Abstract

Quantum integral equation of Volterra type with generalized operator-valued kernel is introduced. Existence and uniqueness of solutions are established, explicit expression of the solution is given, the continuity, continuous dependence on free terms and other properties of the solution are proved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/07/18 alle ore 13:35:40